# SDR SWIA200515241

- Difficulty date: July 5, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 7,860 hours, 6,744 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1505
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 2,272 hours, 1,933 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON T/O STAB TRIM HAD MOVED SMALL AMOUNT FROM WHERE IT WAS SET.  INSTALLED SERVICEABLE HSTCU IAW CRJ MM 27-41-01 AND REPLACED F/O AND CAPT TRIM SWITCHS IAW MM 27-41-05.  OPERATIONAL CHECK GOOD.
